UZH-Logo

Maintenance Infos

Γ-type-invariants associated to PU(2)-bundles and the differentiable structure of Barlow's surface


Okonek, C; van de Ven, A (1989). Γ-type-invariants associated to PU(2)-bundles and the differentiable structure of Barlow's surface. Inventiones Mathematicae, 95(3):601-614.

Citations

15 citations in Web of Science®
14 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1989
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:29
Publisher:Springer
ISSN:0020-9910
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/BF01393893
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN356556735_0095&DMDID=dmdlog36

Download

Full text not available from this repository.View at publisher

Author Collaborations